Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Chern numbers and oriented homotopy type


Author: Peter J. Kahn
Journal: Bull. Amer. Math. Soc. 73 (1967), 932-934
DOI: https://doi.org/10.1090/S0002-9904-1967-11855-X
MathSciNet review: 0215316
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math. 75 (1962), 603-632. MR 139178
  • 2. F. Hirzebruch, Komplexe Mannigfaltigkeiten, Proc. Internat. Congr. Math. 1958, pp. 119-136, Cambridge Univ. Press, New York, 1960. MR 123733
  • 3. W. C. Hsiang, A note on free differentiable actions of S, Ann. of Math. 83 (1966), 266-272. MR 192506
  • 4. P. J. Kahn, Obstructions to extending almost X-structures, preprint, Cornell University, Ithaca, New York. MR 258037
  • 5. S. P. Novikov, Izv. Akad. Nauk SSSR 30 (1966), 207-246. (Russian) MR 196765
  • 6. B. J. Sanderson, Immersions and embeddings of projective spaces, Proc. London Math. Soc. (3) 14 (1964), 137-153. MR 165532
  • 7. R. E. Stong, Relations among characteristic numbers. I, Topology 4 (1965), 267-281. MR 192515
  • 8. C. T. C. Wall, Classification problems in differential topology. V, Inventiones Mathematicae 1 (1966), 355-374. MR 192509


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11855-X

American Mathematical Society